Skip to main content
Study

Evaluating the potential severity of look-alike, sound-alike drug substitution errors in children.

Basco WT, Garner SS, Ebeling M, et al. Evaluating the Potential Severity of Look-Alike, Sound-Alike Drug Substitution Errors in Children. Acad Pediatr. 2016;16(2):183-191. doi:10.1016/j.acap.2015.06.014.

Save
Print
March 23, 2016
Basco WT, Garner SS, Ebeling M, et al. Acad Pediatr. 2016;16(2):183-191.
View more articles from the same authors.

Look-alike, sound-alike drug names pose serious threats for potential medication errors. In this study, 38 pediatricians participated in a modified Delphi process to classify the clinical importance of more than 600 look-alike, sound-alike medication pairs that present risks to children.

Save
Print
Cite
Citation

Basco WT, Garner SS, Ebeling M, et al. Evaluating the Potential Severity of Look-Alike, Sound-Alike Drug Substitution Errors in Children. Acad Pediatr. 2016;16(2):183-191. doi:10.1016/j.acap.2015.06.014.

Related Resources From the Same Author(s)
Related Resources